Free Access
Volume 26, 2020
Article Number 34
Number of page(s) 23
Published online 25 June 2020
  1. A. Alonso and A. Valli, Eddy Current Approximation of Maxwell Equations: Theory, Algorithms and Applications. Springer (2010). [Google Scholar]
  2. S. Antontsev, F. Miranda and L. Santos, A class of electromagnetic p-curl systems: blow-up and finite time extinction. Nonlinear Anal. 75 (2012) 3916–3929. [CrossRef] [Google Scholar]
  3. J.M. Ball, Strongly continuous semigroups, weak solutions, and the variation of constants formula. Proc. Amer. Math. Soc. 64 (1977) 370–373. [CrossRef] [Google Scholar]
  4. J.W. Barrett and L. Prigozhin, Bean’s critical-state model as the p limit of an evolutionary p-Laplacian equation. Nonlinear Anal. 42 (2000) 977–993. [CrossRef] [Google Scholar]
  5. J.W. Barrett and L. Prigozhin, Dual formulations in critical state problems. Interfaces Free Bound. 8 (2006) 349–370. [CrossRef] [Google Scholar]
  6. J.W. Barrett and L. Prigozhin, Existence and approximation of a mixed formulation for thin film magnetization problems in superconductivity. Math. Models Methods Appl. Sci. 24 (2014) 991–1015. [Google Scholar]
  7. C.P. Bean, Magnetization of hard superconductors. Phys. Rev. Lett. 8 (1962) 250–253. [Google Scholar]
  8. A. Bermúdez and C. Moreno, Duality methods for solving variational inequalities. Comput. Math. Appl. 7 (1981) 43–58. [Google Scholar]
  9. A. Bermúdez, R. Rodríguez and P. Salgado, A finite element method with Lagrange multipliers for low-frequency harmonic Maxwell equations. SIAM J. Numer. Anal. 40 (2002) 1823–1849. [Google Scholar]
  10. H. Brézis and G. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96 (1968) 153–180. [CrossRef] [Google Scholar]
  11. G. Duvaut and J.-L. Lions, Inequalities in mechanics and physics. Translated from the French by C. W. John, Grundlehren der Mathematischen Wissenschaften, 219. Springer-Verlag, Berlin-New York (1976). [CrossRef] [Google Scholar]
  12. K.-J. Engel and R. Nagel, One-parameter semigroups for linear evolution equations. With contributions by S. Brendle, M. Campiti, T. Hahn, G. Metafune, G. Nickel, D. Pallara, C. Perazzoli, A. Rhandi, S. Romanelli and R. Schnaubelt. In Vol. 194 of Graduate Texts in Mathematics. Springer-Verlag, New York (2000). [Google Scholar]
  13. G. Fichera, Sul problema elastostatico di Signorini con ambigue condizioni al contorno. Atti Accad. Naz. Lincei, VIII. Ser., Rend., Cl. Sci. Fis. Mat. Nat. 34 (1963) 138–142. [Google Scholar]
  14. G. Fichera, Problemi elastostatici con vincoli unilaterali: Il problema di Signorini con ambigue condizioni al contorno. Atti Accad. Naz. Lincei, Mem., Cl. Sci. Fis. Mat. Nat., VIII. Ser., Sez. I 7 (1964) 91–140. [Google Scholar]
  15. L. Gasiński and N.S. Papageorgiou, Nonlinear analysis. In Vol. 9 of Series in Mathematical Analysis and Applications. Chapman & Hall/CRC, Boca Raton, FL (2006). [Google Scholar]
  16. R. Glowinski, J-L. Lions and R. Trémolières, Numerical analysis of variational inequalities. Translated from the French. In Vol. 8 of Studies in Mathematics and its Applications. North-Holland Publishing Co., Amsterdam (1981). [Google Scholar]
  17. F. Jochmann, On a first-order hyperbolic system including Bean’s model for superconductors with displacement current. J. Differ. Equ. 246 (2009) 2151–2191. [Google Scholar]
  18. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Academic Press, New York (1980). [Google Scholar]
  19. J.-L. Lions and G. Stampacchia, Inéquations variationnelles non coercives. C. R. Acad. Sci. Paris 261 (1965) 25–27. [Google Scholar]
  20. J.-L. Lions and G. Stampacchia, Variational inequalities. Commun. Pure Appl. Math 20 (1967) 493–519. [Google Scholar]
  21. A. Milani, On a variational inequality with time dependent convex constraints for the Maxwell equations. Rend. Sem. Mat. Univ. Politec. Torino 36 (1979) 389–401. [Google Scholar]
  22. A. Milani, On a variational inequality with time dependent convex constraint for the Maxwell equations. II. Rend. Sem. Mat. Univ. Politec. Torino 43 (1985) 171–183. [Google Scholar]
  23. F. Miranda and L. Santos, A nonlinear hyperbolic Maxwell system using measure-valued functions. J. Math. Anal. Appl. 385 (2012) 491–505. [Google Scholar]
  24. F. Miranda, J.-F. Rodrigues and L. Santos, On a p-curl system arising in electromagnetism. Discrete Contin. Dyn. Syst. Ser. S 5 (2012) 605–629. [Google Scholar]
  25. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York (1983). [CrossRef] [Google Scholar]
  26. L. Prigozhin, The Bean model in superconductivity: variational formulation and numerical solution. J. Comput. Phys. 129 (1996) 190–200. [Google Scholar]
  27. L. Prigozhin, On the Bean critical-state model in superconductivity. Eur. J. Appl. Math. 7 (1996) 237–247. [Google Scholar]
  28. J.-F. Rodrigues, Obstacle problems in mathematical physics. In Vol. 134. North-Holland Mathematics Studies (1987). [Google Scholar]
  29. J.-F. Rodrigues and L. Santos, A parabolic quasi-variational inequality arising in a superconductivity model. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 29 (2000) 153–169. [Google Scholar]
  30. J.-F. Rodrigues and L. Santos, Quasivariational solutions for first order quasilinear equations with gradient constraint. Arch. Ration. Mech. Anal. 205 (2012) 493–514. [Google Scholar]
  31. R.E. Showalter, Monotone operators in Banach space and nonlinear partial differential equations. In Vol. 49 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI (1997). [Google Scholar]
  32. I. Yousept, Optimal control of Maxwell’s equations with regularized state constraints. Comput. Optim. Appl. 52 (2012) 559–581. [Google Scholar]
  33. I. Yousept, Optimal Control of Quasilinear H(curl)-Elliptic Partial Differential Equations in Magnetostatic Field Problems. SIAM J. Control Optim. 51 (2013) 3624–3651. [Google Scholar]
  34. I. Yousept, Hyperbolic Maxwell variational inequalities for Bean’s critical-state model in type-II superconductivity. SIAM J. Numer. Anal. 55 (2017) 2444–2464. [Google Scholar]
  35. I. Yousept, Optimal control of non-smooth hyperbolic evolution Maxwell equations in type-II superconductivity. SIAM J. Control Optim. 55 (2017) 2305–2332. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.